MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS EXTENSION
Model Number 2311
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
¿date of event¿ is estimated.During processing of this complaint, complete event information was not requested due to patient having limited memory of event details.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-01476.It was reported that surgery may have occurred to explant the system.The reason for explant and date of explant are unknown.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11397029
Report Number1627487-2021-01477
Device Sequence Number13773993
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public05415067016119
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number2311
Device Catalogue Number2311
Device Lot Number4859476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight85